Research Article

Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified

Volume: 55 Number: 5 October 28, 2026
EN

Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified

Abstract

In this paper, we characterize the finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups.

Keywords

References

  1. [1] N. Blackburn, Finite Groups in which the Nonnormal Subgroups have Nontrivial Intersection, J. Algebra 3, 30–37, 1966.
  2. [2] R. Brandl, Groups with few Non-normal Subgroup, Comm. Algebra 23 (6), 2091–2098, 1995.
  3. [3] S.M. Chen and G.Y. Chen, A Mark of Finite Groups having exactly two Conjugacy Classes of Nonnormal Subgroups, J. Jilin Univ. Sci. 46 (6), 1097–1100, 2008.
  4. [4] S.M. Chen, The Influence of Several Properties of Subgroups on the Structure of Finite Groups, PhD Thesis, Shanxi Normal University, 2009.
  5. [5] L. Gong, H.P. Cao and G.Y. Chen, Finite Nilpotent Groups Having Exactly Four Conjugacy Classes of Non-normal Subgroups, Algebra Colloq. 20 (4), 579–592, 2013.
  6. [6] R. La Haye and A. Rhemtulla, Groups with a bounded number of conjugacy classes of non-normal subgroups, J. Algebra 214, 41–63, 1999.
  7. [7] H. Mousavi, On Finite Groups with few Nonnormal Subgroups, Comm. Algebra 27 (7), 3143–3151, 1999.
  8. [8] H. Mousavi, Nilpotent groups with three conjugacy classes of non-normal subgroups, Bull. Iranian Math. Soc. 5, 1291–1300, 2014.

Details

Primary Language

English

Subjects

Group Theory and Generalisations

Journal Section

Research Article

Early Pub Date

May 18, 2026

Publication Date

October 28, 2026

Submission Date

September 11, 2025

Acceptance Date

March 26, 2026

Published in Issue

Year 2026 Volume: 55 Number: 5

APA
Chen, D., Zhang, L., Qin, C., Chen, G., & Yan, Y. (2026). Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified. Hacettepe Journal of Mathematics and Statistics, 55(5), 2083-2100. https://doi.org/10.15672/hujms.1781263
AMA
1.Chen D, Zhang L, Qin C, Chen G, Yan Y. Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified. Hacettepe Journal of Mathematics and Statistics. 2026;55(5):2083-2100. doi:10.15672/hujms.1781263
Chicago
Chen, Deluo, Luyan Zhang, Chao Qin, Guiyun Chen, and Yanxiong Yan. 2026. “Finite Nilpotent Groups Having Exactly Five Conjugacy Classes of Non-Normal Subgroups Are Classified”. Hacettepe Journal of Mathematics and Statistics 55 (5): 2083-2100. https://doi.org/10.15672/hujms.1781263.
EndNote
Chen D, Zhang L, Qin C, Chen G, Yan Y (October 1, 2026) Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified. Hacettepe Journal of Mathematics and Statistics 55 5 2083–2100.
IEEE
[1]D. Chen, L. Zhang, C. Qin, G. Chen, and Y. Yan, “Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified”, Hacettepe Journal of Mathematics and Statistics, vol. 55, no. 5, pp. 2083–2100, Oct. 2026, doi: 10.15672/hujms.1781263.
ISNAD
Chen, Deluo - Zhang, Luyan - Qin, Chao - Chen, Guiyun - Yan, Yanxiong. “Finite Nilpotent Groups Having Exactly Five Conjugacy Classes of Non-Normal Subgroups Are Classified”. Hacettepe Journal of Mathematics and Statistics 55/5 (October 1, 2026): 2083-2100. https://doi.org/10.15672/hujms.1781263.
JAMA
1.Chen D, Zhang L, Qin C, Chen G, Yan Y. Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified. Hacettepe Journal of Mathematics and Statistics. 2026;55:2083–2100.
MLA
Chen, Deluo, et al. “Finite Nilpotent Groups Having Exactly Five Conjugacy Classes of Non-Normal Subgroups Are Classified”. Hacettepe Journal of Mathematics and Statistics, vol. 55, no. 5, Oct. 2026, pp. 2083-00, doi:10.15672/hujms.1781263.
Vancouver
1.Deluo Chen, Luyan Zhang, Chao Qin, Guiyun Chen, Yanxiong Yan. Finite nilpotent groups having exactly five conjugacy classes of non-normal subgroups are classified. Hacettepe Journal of Mathematics and Statistics. 2026 Oct. 1;55(5):2083-100. doi:10.15672/hujms.1781263